# SDR ABXA9800393

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5912285515
- Condition: Cracked
- Location: Bs 641
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RIGHT CABIN WINDOW FRAME STATION 641 CRACKED.  REPAIRED FRAME IAW DC9 SSRM DWG K05159.
